Alert archive / California / Heat Advisories in 2021

Heat Advisory 13, NWS Los Angeles, CA

September 20, 2021Los Angeles County, California

NWS Los Angeles, CA issued this heat advisory at Sep 20, 2021, 1:25 PM PDT for Los Angeles County, California. It took effect at Sep 21, 2021, 10:00 AM PDT. It was in force for 34 hr.

The area

The counties it named.

The facts

Issued
Sep 20, 2021, 1:25 PM PDT (20:25 UTC)
In effect from
Sep 21, 2021, 10:00 AM PDT
Expired
Sep 22, 2021, 8:00 PM PDT
In force
34 hr
Issued by
NWS Los Angeles, CA

County Los Angeles County, CA

The radar

The Santa Ana Mts radar (KSOX), 71 km from the middle of the area, began a volume at 20:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

San Diego, CA (KNKX), launched 12:00Z, 8.4 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, San Diego, CA at 12:00Z on 2021-09-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, San Diego, CA at 12:00Z on 2021-09-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 33 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1787 m above ground
0-6 km bulk shear
3 kt
0-1 km storm-relative helicity
33 m²/s²
0-3 km storm-relative helicity
4 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

741 
WWUS76 KLOX 202025
NPWLOX

URGENT - WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
125 PM PDT Mon Sep 20 2021

CAZ547-210430-
/O.NEW.KLOX.HT.Y.0013.210921T1700Z-210923T0200Z/
Los Angeles County San Fernando Valley-
Including the cities of Woodland Hills, Northridge, Burbank, 
and Universal City
125 PM PDT Mon Sep 20 2021

...HEAT ADVISORY IN EFFECT FROM 10 AM TUESDAY TO 7 PM PDT
WEDNESDAY...

* WHAT...Temperatures from 98 to 105 degrees expected.

* WHERE...San Fernando Valley.

* WHEN...From 10 AM Tuesday to 7 PM PDT Wednesday.

* IMPACTS...Hot temperatures may cause heat illnesses to occur.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$
8 follow-up statements
565 
WWUS76 KLOX 210418
NPWLOX

URGENT - WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
918 PM PDT Mon Sep 20 2021

CAZ547-211230-
/O.CON.KLOX.HT.Y.0013.210921T1700Z-210923T0200Z/
Los Angeles County San Fernando Valley-
Including the cities of Woodland Hills, Northridge, Burbank, 
and Universal City
918 PM PDT Mon Sep 20 2021

...HEAT ADVISORY REMAINS IN EFFECT FROM 10 AM TUESDAY TO 7 PM PDT
WEDNESDAY...

* WHAT...Temperatures from 98 to 105 degrees expected.

* WHERE...San Fernando Valley.

* WHEN...From 10 AM Tuesday to 7 PM PDT Wednesday.

* IMPACTS...Hot temperatures may cause heat illnesses to occur.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$
334 
WWUS76 KLOX 211019
NPWLOX

URGENT - WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
319 AM PDT Tue Sep 21 2021

CAZ547-211700-
/O.EXT.KLOX.HT.Y.0013.210921T1700Z-210923T0300Z/
Los Angeles County San Fernando Valley-
Including the cities of Woodland Hills, Northridge, Burbank, 
and Universal City
319 AM PDT Tue Sep 21 2021

...HEAT ADVISORY NOW IN EFFECT FROM 10 AM THIS MORNING TO 8 PM
PDT WEDNESDAY...

* WHAT...Temperatures from 98 to 105 degrees expected.

* WHERE...San Fernando Valley.

* WHEN...From 10 AM this morning to 8 PM PDT Wednesday.

* IMPACTS...Hot temperatures may cause heat illnesses to occur.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$

Hall
232 
WWUS76 KLOX 211648
NPWLOX

URGENT - WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
948 AM PDT Tue Sep 21 2021

CAZ547-220330-
/O.CON.KLOX.HT.Y.0013.210921T1700Z-210923T0300Z/
Los Angeles County San Fernando Valley-
Including the cities of Woodland Hills, Northridge, Burbank, 
and Universal City
948 AM PDT Tue Sep 21 2021

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT WEDNESDAY...

* WHAT...Temperatures from 98 to 105 degrees expected.

* WHERE...San Fernando Valley.

* WHEN...Until 8 PM PDT Wednesday.

* IMPACTS...Hot temperatures may cause heat illnesses to occur.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$
038 
WWUS76 KLOX 220313
NPWLOX

URGENT - WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
813 PM PDT Tue Sep 21 2021

CAZ548-221115-
/O.EXA.KLOX.HT.Y.0013.000000T0000Z-210923T0300Z/
Los Angeles County San Gabriel Valley-
Including the cities of Pasadena, San Gabriel, and Pomona
813 PM PDT Tue Sep 21 2021

...HEAT ADVISORY IN EFFECT UNTIL 8 PM PDT WEDNESDAY...

* WHAT...Temperatures from 98 to 105 degrees expected.

* WHERE...San Gabriel Valley.

* WHEN...Until 8 PM PDT Wednesday.

* IMPACTS...Hot temperatures may cause heat illnesses to occur.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$

CAZ547-221115-
/O.CON.KLOX.HT.Y.0013.000000T0000Z-210923T0300Z/
Los Angeles County San Fernando Valley-
Including the cities of Woodland Hills, Northridge, Burbank, 
and Universal City
813 PM PDT Tue Sep 21 2021

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT WEDNESDAY...

* WHAT...Temperatures from 98 to 105 degrees expected.

* WHERE...San Fernando Valley.

* WHEN...Until 8 PM PDT Wednesday.

* IMPACTS...Hot temperatures may cause heat illnesses to occur.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$

Phillips
938 
WWUS76 KLOX 220912
NPWLOX

URGENT - WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
212 AM PDT Wed Sep 22 2021

CAZ044>046-088-221715-
/O.EXA.KLOX.HT.Y.0013.000000T0000Z-210923T0300Z/
Ventura County Interior Valleys-Ventura County Coastal Valleys-
Santa Monica Mountains Recreational Area-Santa Clarita Valley-
Including the cities of Santa Paula, Fillmore, Ojai, Piru, 
Thousand Oaks, Simi Valley, Moorpark, Newbury Park, 
Santa Clarita, Newhall, and Valencia
212 AM PDT Wed Sep 22 2021

...HEAT ADVISORY IN EFFECT UNTIL 8 PM PDT THIS EVENING...

* WHAT...Temperatures from 95 to 105 degrees expected.

* WHERE...Ventura County Interior Valleys, Ventura County 
  Coastal Valleys, Santa Monica Mountains and Santa Clarita 
  Valley.

* WHEN...Until 8 PM PDT this evening.

* IMPACTS...Hot temperatures may cause heat illnesses to occur.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$

CAZ547-548-221715-
/O.CON.KLOX.HT.Y.0013.000000T0000Z-210923T0300Z/
Los Angeles County San Fernando Valley-
Los Angeles County San Gabriel Valley-
Including the cities of Woodland Hills, Northridge, Burbank, 
Universal City, Pasadena, San Gabriel, and Pomona
212 AM PDT Wed Sep 22 2021

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING...

* WHAT...Temperatures from 95 to 105 degrees expected.

* WHERE...San Fernando and San Gabriel Valleys.

* WHEN...Until 8 PM PDT this evening.

* IMPACTS...Hot temperatures may cause heat illnesses to occur.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$

Hall
317 
WWUS76 KLOX 221209
NPWLOX

URGENT - WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
509 AM PDT Wed Sep 22 2021

CAZ034-035-221600-
/O.NEW.KLOX.FG.Y.0010.210922T1209Z-210922T1600Z/
San Luis Obispo County Central Coast-
Santa Barbara County Central Coast-
Including the cities of San Luis Obispo, Pismo Beach, Morro Bay, 
Cambria, San Simeon, Santa Maria, Lompoc, and Vandenberg
509 AM PDT Wed Sep 22 2021

...DENSE FOG ADVISORY IN EFFECT UNTIL 9 AM PDT THIS MORNING...

* WHAT...Visibility one quarter mile or less in dense fog.

* WHERE...San Luis Obispo County Central Coast and Santa Barbara 
  County Central Coast.

* WHEN...Until 9 AM PDT this morning.

* IMPACTS...Very low visibility will create dangerous driving
  conditions. Near zero visibility is possible on area roadways,
  including Highways 1 and 101, and State Route 246.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If driving, slow down, use your headlights, and leave plenty of
distance ahead of you.

&&

$$

CAZ044>046-088-547-548-222015-
/O.CON.KLOX.HT.Y.0013.000000T0000Z-210923T0300Z/
Ventura County Interior Valleys-Ventura County Coastal Valleys-
Santa Monica Mountains Recreational Area-Santa Clarita Valley-
Los Angeles County San Fernando Valley-
Los Angeles County San Gabriel Valley-
Including the cities of Santa Paula, Fillmore, Ojai, Piru, 
Thousand Oaks, Simi Valley, Moorpark, Newbury Park, 
Santa Clarita, Newhall, Valencia, Woodland Hills, Northridge, 
Burbank, Universal City, Pasadena, San Gabriel, and Pomona
509 AM PDT Wed Sep 22 2021

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING...

* WHAT...Temperatures from 95 to 105 degrees expected.

* WHERE...Ventura County Interior Valleys, Ventura County 
  Coastal Valleys, Santa Monica Mountains and Santa Clarita 
  Valley.

* WHEN...Until 8 PM PDT this evening.

* IMPACTS...Hot temperatures may cause heat illnesses to occur.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$
701 
WWUS76 KLOX 221936
NPWLOX

URGENT - WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
1236 PM PDT Wed Sep 22 2021

CAZ044>046-088-547-548-230300-
/O.CON.KLOX.HT.Y.0013.000000T0000Z-210923T0300Z/
Ventura County Interior Valleys-Ventura County Coastal Valleys-
Santa Monica Mountains Recreational Area-Santa Clarita Valley-
Los Angeles County San Fernando Valley-
Los Angeles County San Gabriel Valley-
Including the cities of Santa Paula, Fillmore, Ojai, Piru, 
Thousand Oaks, Simi Valley, Moorpark, Newbury Park, 
Santa Clarita, Newhall, Valencia, Woodland Hills, Northridge, 
Burbank, Universal City, Pasadena, San Gabriel, and Pomona
1236 PM PDT Wed Sep 22 2021

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING...

* WHAT...Temperatures from 95 to 105 degrees expected.

* WHERE...Ventura County Interior Valleys, Ventura County 
  Coastal Valleys, Santa Monica Mountains and Santa Clarita 
  Valley.

* WHEN...Until 8 PM PDT this evening.

* IMPACTS...Hot temperatures may cause heat illnesses to occur.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$
412 
WWUS76 KLOX 230250
NPWLOX

URGENT - WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
750 PM PDT Wed Sep 22 2021

CAZ044>046-088-547-548-230400-
/O.EXP.KLOX.HT.Y.0013.000000T0000Z-210923T0300Z/
Ventura County Interior Valleys-Ventura County Coastal Valleys-
Santa Monica Mountains Recreational Area-Santa Clarita Valley-
Los Angeles County San Fernando Valley-
Los Angeles County San Gabriel Valley-
Including the cities of Santa Paula, Fillmore, Ojai, Piru, 
Thousand Oaks, Simi Valley, Moorpark, Newbury Park, 
Santa Clarita, Newhall, Valencia, Woodland Hills, Northridge, 
Burbank, Universal City, Pasadena, San Gabriel, and Pomona
750 PM PDT Wed Sep 22 2021

...HEAT ADVISORY WILL EXPIRE AT 8 PM PDT THIS EVENING...

Cooler temperatures are forecast through the rest of the week and
the heat advisory has been allowed to exprie.

$$

What forecasters said that day

The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Los Angeles, CA wrote its last area forecast discussion before this heat advisory went out at Sep 20, 1:25 PM PDT, 0 minutes earlier.

Area forecast discussion, Sep 20, 1:25 PM PDT, 0 minutes before
Area Forecast Discussion
National Weather Service Los Angeles/Oxnard CA
125 PM PDT Mon Sep 20 2021

.SYNOPSIS...20/1225 PM.

Significant warming will continue through Wednesday due to weak
offshore winds with hottest conditions across the inland valleys.
Winds will turn back onshore for most areas by Thursday as a weak
low pressure area drops into California. There will be a slight
chance of showers by Friday and Saturday.

&&

.SHORT TERM (TDY-THU)...20/1258 PM.

Smoky day with temperatures running 4-12 degrees warmer than
yesterday depending on the amount of northeast winds into the
eastern Ventura County valleys and western LA County foothills and
mountains. Offshore pressure gradients peaked at -1.6 mb LAX-DAG
and -7.9 mb LAX-TPH this morning and expect conditions to be
similar Tuesday morning. Northeast winds are still gusting 25-35
mph in the windier areas, with continued decreases this evening.
Winds will ramp back up to peak at 35-45 mph through Tuesday
morning, but not widespread enough to reissue a wind advisory. The
main impact from this weak Santa Ana will be continued heating
into the valleys tomorrow. Highs should reach well into the 90s
and touch to lower 100s for the San Fernando Valley. Have decided
to highlight a heat advisory for the SFV since this will be the
warmest area. Low clouds have been hanging over the coastal waters
west of the Channel Islands and expect they will hug the coastline
late tonight for most of the south coast and start to push around
the corner along the Central Coast by morning. Skies could remain
somewhat smoky until Wednesday morning.

Weak offshore flow remains in place through early Wednesday along
with 594dm heights over southern CA. Temperature trends remain
every bit as warm and perhaps warmer in a few locations still
experiencing mild overnight temperatures due to the downsloping
winds. The heat advisory for the SFV will extend through
Wednesday and other areas will also be hot (mountains, San
Gabriel and Santa Clarita Valleys, deserts) around 90-100 degrees,
just not as hot as the SFV which will be up to 105. Coastal areas
will likely experience a stronger afternoon seabreeze as the
pressure gradients begin to transition to onshore. This will
likely result in a deeper marine layer for Thursday morning along
with a cooling trend for the entire region as heights drop. Low
pressure will be rapidly dropping southward through Nevada on
Thursday with the air mass becoming unstable over the southern
Sierra Nevada Mountains in the afternoon. Some debris clouds could
push into our four county area Thursday night if/when any
thunderstorm activity falls apart as winds aloft carry leftover
moisture to the south.

.LONG TERM (FRI-MON)...20/118 PM.

Confidence is growing for possible rain showers or even a couple
of thunderstorms on Friday and Saturday. Low pressure drops into
central CA late Thursday, then moves out south of the Channel
Islands on Friday. This trajectory creates a tricky forecast and
really depends on the amount of instability and lift from the low.
Deterministic models seem in good agreement with GEFS and ECMWF
ensemble data on the timing and general placement of the low
through at least Saturday. It looks like precipitable water values
rapidly increase on Friday with moderate lapse rates followed by
above normal PWAT anomalies for Saturday. Have introduced slight
chance of showers and thunderstorms for the northern Ventura Co.
mountains and many areas of LA County as the low drifts near the
coast of northern Baja through Saturday. If the low moves east as
advertised by Sunday, the available moisture will decrease and
westerly flow would likely shunt any shower activity to the east.
Rainfall amounts on ensembles range from just a few hundredths to
nearly 0.33 inch (if we're lucky) mainly across interior LA
County. Temperatures for the rest of the week and weekend will
definitely be on the cooler side with the low moving across the
region. Marine layer stratus will have potential to be deeper and
even reach a few coastal valleys Thursday through Sunday. Some
rebound in temperatures is likely early next week as high pressure
slowly builds back into the region.

&&

.AVIATION...20/1808Z.

At 1734Z at KLAX, the marine layer was about 1300 feet deep. The
top of the inversion was 2200 feet with a temperature of 21 C.

Very good confidence in the 18Z TAFs. Other than a 30 percent
chance of IFR conditions at the LA coastal sections late tonight
into early Tuesday, most locations are looking at VFR conditions
through the period.

KLAX...Good confidence in the 18Z TAF. There is a 30% chance of
BKN010 conds 10Z-15Z Tue. Otherwise VFR conditions can be
expected thru the TAF period. East wind component of about 5 kt is
expected.

KBUR...High confidence in the 18Z TAF with VFR conditions thru
the TAF period.

&&

.MARINE...20/103 PM.

Hi confidence overall in the current forecast. Expecting to cancel
or expire the SCA at 3 pm as the seas in the outer waters have
decreased below criteria for the most part. There will also be a
20% chance of SCA level wind gusts at times for the central and
southern outer waters zones (PZZ673/PZZ676) Wednesday night and
Thursday. Otherwise and elsewhere, winds and seas are expected to
remain below SCA levels through Friday.

&&

.LOX WATCHES/WARNINGS/ADVISORIES...
CA...Heat Advisory in effect from 10 AM Tuesday to 7 PM PDT
      Wednesday for zone 547. (See LAXNPWLOX).
PZ...Small Craft Advisory in effect until 3 PM PDT this afternoon
      for zones 670-673. (See LAXMWWLOX).

&&

.HAZARD POTENTIAL OUTLOOK (THU-MON).

No significant hazards expected.

&&

PUBLIC...EB
AVIATION...Sweet/Sirard
MARINE...Sweet
SYNOPSIS...EB

weather.gov/losangeles

The office that day

Everything else NWS Los Angeles, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 19, 8:00 PM PDTSmall Craft AdvisoryLOX13 hr
Sep 20, 9:09 AM PDTSmall Craft AdvisoryLOX6 hr

Nearby

Heat Advisories in California, 2021Every heat advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.